MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION VERIFY ENHANCED; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON

MEDTRONIC NEUROMODULATION VERIFY ENHANCED; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Model Number 353101
Medical Device Problem Codes High impedance (1291); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from a manufacturer representative regarding a patient who was implanted with an implantable neurostimulator (ins) for unknown indications for use.It was reported that the manufacturing representative (rep) was in a basic evaluation this morning and said when they went to program the patient, they saw that the programmer was just showing programs 1-7 with an impedance issue on contacts 0 and 3 instead of what they had expected, just left and right programs.The rep claimed they had removed the previous patient from the clinician app.The agent had them switch programmers, but issue reoccurred.The agent had them remove the previous patient again, and the issue resolved.The rep then indicated that removing the old patient did not resolve the issue.They plugged a new extension wire to the leads and that resolved the issue.
 
Additional Manufacturer Narrative
Section d references the main component of the system.Other medical products in use during the event include: brand name ; product id neu_unknown_ext (serial: unknown); product type: 0191-extension.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Continuation of d10: product id 309201, lot# 60587625, product type: screening device.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received from a manufacturer representative (rep).The rep reported that the cause was unknown.
 
Event or Problem Description
Additional information was received from a manufacturer representative (rep).The rep reported that they believe the cause of the issue was a bad cord connecting the ens to the leads because when they switched that out it worked.The physician had no further information.Mdr decision corrected to not reportable.No additional supplemental reports are required unless additional information received indicates reportable event.
 
Additional Manufacturer Narrative
Review of this mdr and/or additional information received shows that there is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury or that the device in this report has malfunctioned.Therefore, this event does not meet the reporting requirements stipulated in 21 cfr 803.Note that the h.6.Codes have been updated to reflect the new information.Continuation of d10: product id 309201 lot# 60587625, product type screening device product id 367675, product type screening device medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
VERIFY ENHANCED
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
Manufacturer (Section G)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key22783478
Report Number2182207-2025-02051
Device Sequence Number18609140
Product Code EZW
UDI-Device Identifier00763000879280
UDI-Public(01)00763000879280(11)240801(20)01
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number353101
Device Catalogue Number353101
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2025
Supplement Date Received by Manufacturer08/21/2025
09/02/2025
Initial Report FDA Received Date08/12/2025
Supplement Report FDA Received Date09/03/2025
09/04/2025
Date Device Manufactured08/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11."; "SEE H11."; SEE H11.
Patient Age50 YR
Patient SexUnknown